Citation: Nobody. "Finding the Right Dose: An Experience with Bupropion, Venlfaxine & Risperdal (exp40722)". Erowid.org. Apr 4, 2018. erowid.org/exp/40722
I suffer from depression and have been classified as manic depressive or bipolar or high anxiety. In 2002 my first shrink gave me Ativan and Lexapro. He fiddled around with the doses, but nothing helped stabilize my condition. Then I was taken off of those and my new shrink put me on the lowest dose of Zyprexa.
The first day I took it I didn't feel anything. The second day I started feeling a little mellow and by the end of the week I didn't think much about anything and I did not feel happy or depressed. I was in the middle, and I didn't have any other feelings other than being a zombie. Once I started drinking coffee again, I started to shake all over, I couldn't keep my hands from shaking.
So, by 2004, he put me on 75 mg Effexor. The first day I, of course, felt nothing, the second and the third. After two weeks, I felt no change, so he upped my dose to 150 mg. Around the third day I could feel a little difference, I wasn't so down, my suicidal thoughts dissipated somewhat, but still lurked in the back of my head. After another two weeks, he doubled my dose to 300mg. 150 in the morning and 150 at night. Everything seemed a little clearer after a few days. I felt a lot better by the end of the week, however I started experiencing insomnia. So he gave me 1mg of Risperdal, which allowed me to get to sleep easier at night. The depression started coming back, so he put me on a pretty high dose of Wellbutrin. After two or three days I felt a change. I was getting sleep and I felt good or, at least alive.
I am now on 300mg of Effexor, 300mg of Wellbutrin, and 1mg of Risperdal. Which is the right dose for me for now. I still have bouts of depression and bipolar and paranoia, but not as severe as it used to be.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.